| Model Number |
R SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed during initial testing; however after disassembling the device to determine root cause, the customer's report was no longer seen.The device was put through extensive testing without duplicating the report.The pace/defib engine board was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 72" and "defib fault 76" messages.Complainant indicated that there was no patient involvement in the reported malfunction.